American Journal of Computational Mathematics

Vol.1 No.3(2011), Paper ID 7164, 13 pages

DOI:10.4236/ajcm.2011.13019

 

Operator Splitting Method for Coupled Problems:Transport and Maxwell Equations

 

Jürgen Geiser

 

 

Copyright © 2011 Jürgen Geiser et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Geiser, "Operator Splitting Method for Coupled Problems:Transport and Maxwell Equations," American Journal of Computational Mathematics, Vol. 1 No. 3, 2011, pp. 163-175. doi: 10.4236/ajcm.2011.13019.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.